# SDR TWAA9812401

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3350002621
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS IN CABIN FLOOR WERE ILLUMINATED ALL THE TIME WITH THE SWITCH IN THE ARMED POSITION.  REPLACED NR 4 BATTERY PACK FOR EMERGENCY LIGHTS.  CHECK-C 3-22-98 STL.
